# SDR 95ZZZX4565

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7935C
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635122
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 7642603
- Condition: Cracked
- Location: Nlg
- Part time: 5,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, A CRACK WAS FOUND ON THE NLG DRAG BRACE IN THE RADIUS FORWARD OF THE ACTUATOR ATTACH POINT.
